morning foot pains
AnonymousJuly 11, 2006 at 9:08 pm
My husband was dx in 8/05. in the hospitals for 5 1/2 months. He was totally paralyzed and vented blood pressure was crazy one minute it was high next it was so low they had to give him blood. He came home in Jan. in a wheelchair and has been in therapy 3-4 days a week. The problem is he still has no feeling in his hands or feet,(he can’t move he toes or lift his feet) and when he wakes up in the morning he feet hurt so bad. He does take nuertin that helps with the pins and needles but in the morning he can hardly stand it. Any help with what to do about pain in the morning ? And has anyone else had lost feeling does it come back?
AnonymousJuly 11, 2006 at 9:51 pm
Hi: As almost everyone here will tell you everybody is different with their healing process. I had lost all feeling in my hands, feet and legs and most has come back, except for my left foot which remains numb. I had morning pain as well which is much better now. You might ask about increasing the neurontin or about other pain meds from his doctor. He is actually early in the healing process and a lot can happen in time-hopefully the pain will decrease quickly. Best of luck, Jeff
AnonymousJuly 11, 2006 at 10:30 pm
Sorry to hear about the issues your husband is having, is he having IVIG infusions? If so, how often and how much? Also how much Neurontin is he on daily? Also because I am sure he has alot of other pains, is he taking painkillers? Hang in there, we are here to help however we can.
AnonymousJuly 12, 2006 at 7:57 am
hi hutchster & welcome,
how much neurontin does he take? neurontin has a half life of 3 1/2 hours. so give him more as soon as he wakes up, have it bedside ready to go. it does not have to be given evenly throughout the day. more when he hurts, less when it hurts less. took me years to get the 98% feeling in my fingers back & 90 % in my feet. gbs means Get Better Slowly. never give up. never give in. take care. be well.
gene gbs 8-99
in numbers there is strength
You must be logged in to reply to this topic.